# SDR C2XA11TY057

- Difficulty date: May 4, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 271
- Aircraft time: 26,060 hours, 19,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY LIGHT INOP.  REMOVED AND REPLACED BULB IAW EMB 145AMM 33-50-10, OPS CHECK GOOD.
